# SDR CALA2013122093837

- Difficulty date: December 13, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 51,396 hours, 20,678 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part serial: 262120
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LOOP SQUIB TEST FAILED.  NR 1 SQUIB LIGHT DOES NOT ILLUMINATE.  FOUND WIRE PULLED OUT OF A SPLICE REPAIR 10 INCHES FROM CONNECTOR 5WE1-A.  REPLACED WIRES 2621-20, 2621-19, 2621-73 & 2621-21 ALONG WITH CONDUITS.  WORK ACCOMPLISHED ON OV WU W0976G, W0993G & W0981G.
